Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Continuous function spaces isometric to Hilbert space


Author: William F. Donoghue
Journal: Proc. Amer. Math. Soc. 8 (1957), 1-2
MSC: Primary 46.2X
DOI: https://doi.org/10.1090/S0002-9939-1957-0083116-6
MathSciNet review: 0083116
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Aronszajn, Theory of reproducing kernels, Trans. Amer. Math. Soc. vol. 68 (1950) pp. 337-404. MR 0051437 (14:479c)
  • [2] S. Banach, Théorie des opérations linéaires, Warsaw, 1932.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0083116-6
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society